The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.02 - February (1998 vol.20)
pp: 217-224
ABSTRACT
<p><b>Abstract</b>—A number of different algorithms have been described in the literature for the decomposition of both <it>convex</it> binary morphological structuring elements and a specific subset of <it>nonconvex</it> ones. Nevertheless, up to now no deterministic solutions have been found to the problem of decomposing <it>arbitrarily shaped</it> structuring elements. This work presents a new stochastic approach based on Genetic Algorithms in which no constraints are imposed on the shape of the initial structuring element, nor assumptions are made on the elementary factors, which are selected within a given set.</p>
INDEX TERMS
Mathematical morphology, arbitrarily shaped structuring element decomposition, genetic algorithms.
CITATION
Giovanni Anelli, Alberto Broggi, Giulio Destri, "Decomposition of Arbitrarily Shaped Binary Morphological Structuring Elements Using Genetic Algorithms", IEEE Transactions on Pattern Analysis & Machine Intelligence, vol.20, no. 2, pp. 217-224, February 1998, doi:10.1109/34.659943
20 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool